I did 4 rounds of A/C, and on my 8th out of 12 Taxol treatments. I have developed the most awful itchy skin in the last month. I have a rash on both sides of my arms, a little on my stomach and my elbows are all bumpy, itchy and red! I have tried neosporin, cortizone cream, and eucerin lotion. Nothing really works. Could this be from the Taxol?
Taxol (paclitaxel) is known to have many side effects, including allergic reactions. These may manifest in many different ways - including transfusion reactions and skin rashes.
Please discuss with your oncologist.
All the best, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.